# SDR HEEA0011213

- Difficulty date: October 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1077A
- Make and model: Bell 206L-1
- Aircraft serial: 45382
- System (JASC): 3452 · ATC Transponder System
- Part: Transponder
- Part number: 066106200
- Condition: Knob Broken
- Location: Cockpit Atc
- Component: KT76
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSPONDER KNOB BROKEN. PERFORMED PRELIMINARY INSPECTION, REPLACED KNOB.  BEGAN BENCH CHECK AND FOUND REPLY LIGHT FLASHING AND PULSE WIDTH OUT OF SPECS.
